# SDR UIEA2013041300205

- Difficulty date: April 13, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Loose
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER APU STARTER CABLES LOOSE.  RETORQUED UPPER STARTER CABLES ON APU.
